MathSciNet Relay Station
MathSciNet bibliographic data
MR1350699 42-02 (42C15 42C30)
Benedetto, John J.; Heil, Christopher; Walnut, David F. Differentiation and the Balian-Low theorem. J. Fourier Anal. Appl. 1 (1995), no. 4, 355–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement